MathSciNet Relay Station
MathSciNet bibliographic data
MR2268484 54E35
Schroeder, Viktor Quasi-metric and metric spaces. Conform. Geom. Dyn. 10 (2006), 355–360 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement